Doctor insights on:
Monistat Cream In The Anus
I had yeast infection. Took monistat. It went away but my perineum is stil itchy and blistered is this normal? My anus is a little itchy too. What to do?
Allergy? Herpes?: A blstering rash in this part of the body always raises the possibility of genital herpes, and herpes sometimes is initially misdiagnosed as yeast. Or it's just severe yeast that needs more or different treatment. Or maybe you an allergic reaction to the monistat cream. Don't take chances: see your doctor for professional evaluation. Good luck! ...Read more
I'm a male and feel like I may have developed a yeast infection in my anus. Is it safe to insert a vaginal monistat suppository in there? Thank you.
So I have a yeast infection and am taking Monistat 3, but I recently started noticing small red bumps near my anus, is this common?
Buy a fresh tube: Harmless but potency might be affected...buy a fresh tube and even if symptoms better treat again.. ...Read more
Vaginal Yeast: Monistat 7 is a 7 day treatment for a vaginal yeast infection. It is used by inserting an applicatorful of the medication in the vagina at bedtime for 7 days. Monistat 3 is used for 3 nights and Monistat 1 (tioconazole) for 1 night. The amount of medication is increased in the shorter timed treatment. Monistat 7 is more effective than the other two treatments for pregnant women and perhaps non pregnant. ...Read more
A few days: Why rush, if there is an infection waiting a few days would make the infection go away. In the long run you will feel better. ...Read more
Sure: There is nothing wrong with using those together ...Read more
Yes: Check package before purchase.Get a more detailed answer ›
Monistat 7 has a internal cream and external cream. I am a male, so I was wondering would I only be applying the external cream or both?
Monistic: The internal cream is met for vaginal insertion. You would need the external cream. ...Read more
If you're told to get Monistat- is it the cream or the applicators? And if applicators then 1 or 3 or 7? Will 1 being stronger work faster?
Depends: The applicator is for vaginal insert, so get it if you have vaginal itch or discharge. If the infection is only on the outside, then the cream will be sufficient. I personally get the 7 days, even though you may only need one dose. You will have left over for the next time. ...Read more
Are you sure that: You have a yeast infection? If not, having the diagnosis confirmed by your physician makes sense. Different types of vaginal problems require different medical interventions. Yeast can present with clumpy, white vaginal discharge to a watery, white discharge. Sometimes a discharge is not apparent. There is no odor. It can cause swelling and redness of vulva along with itching and burning pain. ...Read more
Diflucan (fluconazole) and Monista: Yes, they work differently. One is a pill you take by mouth and the other is a topical. ...Read more
I jusr started usinf Monistat tonight and used the itch cream and it's still itchy, is that normal?
Listen to your body: Benadryl (diphenhydramine) is an antihistamine that will relieve itching due to elevated levels of histamine. Itching caused by yeast overgrowth is probably not caused by histamine. Monostat will treat a yeast infection but it may take 2-3 days to get a positive response. Coconut oil kills yeast and may be able to moisten irritated vaginal tissues. ...Read more
If I was to use only the cream from Monistat on my 13 year old daughter which Monistat should she use??
Monistat: The Monistat cream is all the same. The only difference is the amount of days to use it for. I would get the tube that you use for 7 days in order to have enough. ...Read more
I'm using Monistat but I put the plunger in to deep to the barrel so the cream spilled out. Now I only have 6 left will 6 still b enough to cure yeast?
Yes - absolutely: Missing a dose will not make an appreciable difference in the success of the treatment. ...Read more
I took monistat 3 but didn't use the itch cream that came in the box. It took all the symptoms away except I still have a little itch. Do I need to us?
I've been taking the 7 day monistat cream and I skipped last night and I had sex last night, what is going to happen now? & should I still continue to take it?
Follow the direction: With the med, it should tell you how far to insert the applicator, needs to get far enough up to stay in but you do not want to go too far or you can hurt yourself. ...Read more
Miconazole: This should be cleared entirely from your vagina within several hours. ...Read more
I used monistat 1 on monday and I am having a little bleeding with what looks like the rest of the cream. How long the cream takes to go away?
A Rx "washout": If you are bleeding post Monistat Rx and the cream is being "washed out" then the infection may not be cleared as the medication has not had enough time to work. Either wait for the bleeding to stop to see if the itching continues and repeat the Monistat or see a MD for evaluation. ...Read more
Taking BV cream right now, going to take Monistat cream when I'm done. How long should I wait after to start the vaginal Monistat cream? A week?
Don't have to: You don't necessarily have to wait. If you have a yeast infection there is no reason to have to wait. As a matter of fact, since yeast is usually much more symptomatic, I usually have my patients treat it first and then use the vaginal medicine for BV as soon as they finish the yeast meds. Hope this helps. ...Read more
I'm taking Monistat 3. Today's my last night. I got up for 10 minutes and walked around. I noticed some of the cream leaked out. Will it still work?
Yes: Should work ok unless there is some impairment of immunity or reinfection from another source. ...Read more
I used monistat 1 ovule. Now have a redish pink tissue like discharge with the cream. Wondering if I can I use a duesche to clear the discharge faster?
Don't douche!: You probably have something other than yeast; or you yeast plus something else. Yeast causes little vaginal discharge, white and thick, not colored. Discharge like yours suggests another infection, like an STD (gonorrhea, chlamydia, trichomonas). Vaginal douching always is unhealthy and especially dangerous in presence of STD or other infection (flushes infection into uterus and tubes). ...Read more